# SDR SWAA2022040742212

- Difficulty date: November 10, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N422WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29826
- Aircraft time: 61,646 hours, 36,197 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Rib
- Condition: Cracked
- Location: Lh Hor Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORIONTAL STABILIZER INSPAR RIB STA 120.30 FROM FWD TO AFT #3 STIFFNER LOWER RADIO CRACKED MKD 126-003. / DUPLICATE N/R WORK BEING ACCOMPLISHED ON N/R W132610.
